# SDR ABXA9701683

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Box
- Part number: 0080004003164
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FERRY FLIGHT AFTER TAKEOFF, THE RED LEFT GEAR UNSAFE LIGHT REMAINED ON, RECYCLED GEAR.  REPLACED THE PROX BOX PER DC-9 SUPP MM, OPS CHECKED GOOD.
